Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 3 of 3
  1. #1
    Junior Member
    Join Date
    Feb 2012
    Posts
    11

    .25 mg of fin ED or EOD

    Was on 1mg of fin for 10 months and got pretty bad libido sides (never ED though) towards month 8.

    Has anyone successfully reduced sides by dropping dosage to .25 mg ed or eod?

    Also, when I quarteer propecia, I see a little white powder come out of the pill is that a big deal or am I still getting ~.25mg of active ingredient.

    Thanks in advance

  2. #2
    Junior Member
    Join Date
    Feb 2012
    Posts
    11

    Re: .25 mg of fin ED or EOD

    Bump

  3. #3
    Member
    Join Date
    May 2012
    Age
    49
    Posts
    92

    Re: .25 mg of fin ED or EOD

    I am just restarting myself on .5

    I was searching for info on this and on another site a Dr said that he had some of his older patients using Fin anywhere from 3 to only 1 time a week.

    I am doing 2 X till I see if I can handle it.

Similar Threads

  1. Can 0.25mg FIN EOD maintain what you've got?
    By adamt in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 3
    Last Post: October 21st, 2010, 06:30 PM
  2. Quit fin for a while. Lower dose. Or EOD? Which will it be..
    By ihatethis in forum Men's General Hair Loss Discussions
    Replies: 2
    Last Post: April 23rd, 2010, 10:01 AM
  3. effect of taking fin EOD or every 3 days?
    By FatElvis in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 1
    Last Post: February 20th, 2010, 06:02 PM
  4. Fin 0.5 EOD ?
    By dpdr in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 0
    Last Post: December 11th, 2009, 08:08 AM
  5. 1.25 Fin EOD?
    By HairyN in forum Men's General Hair Loss Discussions
    Replies: 13
    Last Post: November 18th, 2004, 09:05 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •